[Home ] [Archive]   [ فارسی ]  
:: Search Submit Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Contact us::
Site Facilities::
::
Emblem
Journal concessionaire
 Kharazmi University
Managing director
Abdol-Javad Taherizadeh, Professor
Editor-In-Chief
Esmail Babolian, Professor 
Manager
Marjan Hamdollahi
ISSN: 2588-2546
IISSN: 2588-2554
..
Search in website

Advanced Search
..
Receive site information
Enter your Email in the following box to receive the site news and information.
..
:: View This Issue in Alternative Language Export Journal XML Articles RSS Volume 8, Issue 4 (Vol. 8,No. 4, 2022) ::
Back to browse issues page
XML Numerical solution for the risk of transmission of some novel coronavirus (2019-nCov) models by the Newton-Taylor polynomial solutions P. 1-18
Persian Abstract Bahman Babayar-Razlighi
Abstract (188 Views)   |   چکیده  |   Full-Text (PDF) (92 Downloads)  
XML Inference on Lifetime Performance Index of Two-Parameter Exponential Distribution: Censored and Record Dat P. 19-43
Persian Abstract Ali Akbar Jafari
Abstract (167 Views)   |   چکیده  |   Full-Text (PDF) (63 Downloads)  
XML An exponential spline for solving the fractional riccati differential equation P. 44-62
Persian Abstract Reza Jalilian, Hooman Emadifar
Abstract (154 Views)   |   چکیده  |   Full-Text (PDF) (112 Downloads)  
XML Existence of multiple solutions for Sturm-Liouville boundary value problems P. 63-73
Persian Abstract Hadi Haghshenas, Ghasem Alizadeh Afrouzi
Abstract (178 Views)   |   چکیده  |   Full-Text (PDF) (43 Downloads)  
XML Solving the fractional order integro-differential equations using fractional Jacobi functions P. 74-93
Persian Abstract Zahra Delkhoush, Maryam Arabameri
Abstract (184 Views)   |   چکیده  |   Full-Text (PDF) (69 Downloads)  
XML An Approach to Deriving Maximal Invariant Statistics P. 94-119
Persian Abstract Mehdi Shams
Abstract (149 Views)   |   چکیده  |   Full-Text (PDF) (28 Downloads)  
XML Posynomial geometric programming problem subject to max–product fuzzy relation equations P. 120-136
Persian Abstract Elyas Shivanian
Abstract (160 Views)   |   چکیده  |   Full-Text (PDF) (134 Downloads)  
XML The Aluffi Algebra and Linearity Condition P. 137-150
Persian Abstract Abbas Nasrollah Nejad, Parisa Solhi
Abstract (170 Views)   |   چکیده  |   Full-Text (PDF) (50 Downloads)  
XML New methods for constructing shellable simplicial complexes P. 164-179
Persian Abstract Mohammad Farrokhi D. G., Ali Akbar Yazdan Pour
Abstract (189 Views)   |   چکیده  |   Full-Text (PDF) (46 Downloads)  
XML Weak Convergence of Mann Iterative Algorithm for two Nonexpansive mappings P. 198-214
Persian Abstract Sirous Moradi, Najmeh Mohitazar
Abstract (156 Views)   |   چکیده  |   Full-Text (PDF) (67 Downloads)  
XML An improved and efficient stenographic scheme based on matrix embedding using BCH syndrome coding. P. 215-237
Persian Abstract Mohammad Reza Sadeghi Rafsanjani, Reza Meshkin Sani, Parvaneh Amirzade Dana
Abstract (183 Views)   |   چکیده  |   Full-Text (PDF) (39 Downloads)  
XML Some Properties of the Nil-Graphs of Ideals of Commutative Rings P. 238-255
Persian Abstract Reza Nikandish
Abstract (149 Views)   |   چکیده  |   Full-Text (PDF) (55 Downloads)  
XML Identification of outliers types in multivariate time series using genetic algorithm P. 256-283
Persian Abstract Ahad Rahimpoor, Masoud Yarmohammadi
Abstract (121 Views)   |   چکیده  |   Full-Text (PDF) (55 Downloads)  
Back to browse issues page
Export as: HTML | XML | RSS
پژوهش‌های ریاضی Mathematical Researches
Persian site map - English site map - Created in 0.11 seconds with 66 queries by YEKTAWEB 4553